MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES A4E08, PYTHON 13MM-80CM; DXE

APPLIED MEDICAL RESOURCES A4E08, PYTHON 13MM-80CM; DXE
Model Number A4E08
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: the event unit was returned to applied medical for evaluation.Although the complaint was received for a broken balloon, engineering was unable to confirm the complainant's experience.Engineering did note that the proximal winding thread had slipped off from the proximal marker band.Applied medical has reviewed the details surrounding the event and returned products.At this time, applied medical is unable to determine the root cause of the event.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.
 
Event or Problem Description
Procedure performed: "embolectomy"."we continue receive the complaint, the balloon broken, and not fill in the suggest volume.Some of them are found broken in pre-test, others broke during surgery procedure.Inject volume with broken: 1.5cc.We receive a series of complaint python a4e08 device.Balloons broke during pre-test or surgery procedure.Users said they didn't over injection liquid or gas, and the balloons broke before suggest volume." additional information was received via email from product specialist on thursday 21jun2018.Regarding the questions, users usually pre-test the balloon by normal saline or gas.After pre-test, balloon keep uninflated until it is used for the patient.If a catheter with balloon broken during pre-test or procedure and will be replaced by a new one.According to the report from users, they didn't mentioned vessel damage and unintended material left in the patient.We will try to get more information about this issue.Type of intervention: na.Patient status: na.

Brand Name
A4E08, PYTHON 13MM-80CM
Common Device Name
DXE
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key7773193
Report Number2027111-2018-00250
Device Sequence Number11257795
Product Code DXE
UDI-Device Identifier00607915113476
UDI-Public(01)00607915113476(17)220827(30)01(10)1303211
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K970762
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/27/2022
Device Model NumberA4E08
Device Catalogue Number100624501
Device Lot Number1303211
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/22/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2018
Initial Report FDA Received Date08/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1